Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pregnant, low appetite, vomiting on smell of food, weakness, on vitafol injections. What can be done?

dear Dr. my wife is pregnant. but now she is unable to eat anything if she get smell of something she don t like to eat that food / as well as she unable to drink water. whatever she intake she omits. so she is filling too weak not having anything in her stomach from last 3 - 4 days... as well as she is having vitamin b12 value is 94. she is taking vitafol injection 1 dose after 1 day help me...
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response


Give her doxylamine and folic acid under doctor's prescription.

She should have frequent small meals

This is normal up to 12 weeks then subsides on its own

Do not have to worry about it

If it is giving more trouble then you should visit a hospital and get her admiited under gynecologist for IV fluids

Best wishes
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor